# SDR ASAA2012090392819

- Difficulty date: September 3, 2012
- Submitted: September 6, 2012
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 16,829 hours, 5,374 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC LIGHT ILLUMINATED DURING TAXI.  ACFT GROUNDED.  COMPLIED WITH QRH FMC LIGHT EXTINGUISHED.
